# SDR AALA951165

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727223
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: D23835201
- Condition: Scrapped
- Location: Cabin Overhead
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP TEST DEPLOYMENT, LIFE RAFT FAILED LEAK CHECK DUE TO LARGE AREA LEAK BETWEEN UPPER AND LOWER TUBES.  SCRAPPED LIFE RAFT.  (M)
